By Topic

Analysis of OFDM error rates over nonlinear fading radio channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ermolova, N.Y. ; Dept. of Commun. & Networking, Aalto Univ., Aalto, Finland

This letter addresses the problem of OFDM analytical error rate evaluation over fading channels under nonlinear amplification. We obtain approximate solutions to the problem over Nakagami-m and compound gamma-log-normal fading radio channels. In the latter case, two approximations are used for the composite gamma-log-normal distribution. One of them is approximation by the generalized K distribution, and the other technique reduces the problem to that over Nakagami-m fading.

Published in:

Wireless Communications, IEEE Transactions on  (Volume:9 ,  Issue: 6 )